# SDR AALA201710039030

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 50,362 hours, 14,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT SEAT (L1) FLASHLIGHT INOPERATIVE . REPLACED FLASHLIGHT BATTERY AT FLIGHT ATTENDANT SEAT (L1) IAW AMM 25-64-00.
